# SDR QMLA2023041820030

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N139TJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0322
- Aircraft time: 8,116 hours, 42,451 cycles
- Engine: Pwa PW206B2
- System (JASC): 5600 · Window/Windshield System
- Part: Sliding Window
- Part number: L563M10X2967
- Condition: Unknown
- Location: L/H Co-Pilot Doo
- Part time: 8,116 hours, 42,451 cycles
- Component: Slidel/H Window, Airbus
- Component part number: L52M00X1031
- Stage of operation: AA
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

WE (PILOT, NURSE, MEDIC) WERE RETURNING FROM OUR FUELING POINT AFTER COMPLETING AN INTER-FACILITY TRANSFER.
APPROXIMATELY FOUR MINUTES INTO A SIX-MINUTE FLIGHT, THE PARAMEDIC SITTING IN THE COPILOT SEAT (WITHOUT CONTROLS) , ASKED IF HE COULD OPEN THE SLIDING WINDOW, DUE TO OUR AIR CONDITIONER BLOWING WARM AIR.  UPON OPENING THE WINDOW, IT BECAME DETACHED FROM THE AIRCRAFT.
